# SDR YENA2021072300473

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 68,358 hours, 24,787 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 5334
- Condition: Failed
- Location: Nlg Doors
- Part time: 57,936 hours, 20,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 414, SEA-FLL. AFT CARGO DOOR OPEN FOR CARGO DOOR OPEN NOSE GEAR DOOR OPEN ALL OPENED IN FLIGHT ; REMOVED AND REPLACED LGCIU'S 1&2 IAW AMM 32-31-21-000-001-A & 32-31-21-400-001-A. PFM BITE TEST OF LGCIU'S 1 & 2 IAW AMM 32-69-00. BITE TEST OK. REMOVED AND REPLACED RELAYS 53GA& 12GB IAW AWM 32-61-02 AND AMM 23-21-00
